I was diagnosed with Hashimoto's around the first of the month, and started on 50mcg of Synthroid April 6th.
By around week #2 on the meds I was feeling pretty darn good, energy levels were increasing and the depression was lifting. It was great!
NOW I feel like for every step forward, I am taking three back. My depression is re-appearing, and my energy levels are plummeting. I think the worst thing is the fact since my last period (around Easter weekend) I have had cramps almost every day (yes, those kinds of cramps!).
Today I am sitting at work with a heating pad plastered to my abdomen to make it thru the day. I am not due for my cycle for another 2 weeks.
I do have an annual exam with the gyno scheduled for the middle of May, and I fully intend on bringing this subject up.
In the meantime, I was wondering if anyone else has experienced something like this? It is most frustrating!!!!
Thanks in advance, you are all so helpful. A Godsend for sure.